A Hyperbolic Problem with Nonlinear Second-Order Boundary Damping

Date

1998-10-30

Authors

Doronin, G. G.
Larkin, N. A.
Souza, A. J.

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

The initial boundary value problem for the wave equation with nonlinear second-order dissipative boundary conditions is considered. Existence and uniqueness of global generalized solutions are proved.

Description

Keywords

Initial boundary-value problem, Faedo-Galerkin Method

Citation

Doronin, G. G., Lar'kin, N. A. & Souza, A. J. (1998). A hyperbolic problem with nonlinear second-order boundary damping. Electronic Journal of Differential Equations, 1998(28), pp. 1-10.

Rights

Attribution 4.0 International

Rights Holder

Rights License